U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Serotonin syndrome

A 47-year-old member asked:
Dr. Shamshad Haroon
Psychiatry 26 years experience
Clinical diagnosis : Clinical diagnosis should be more than enough and it is quite clear if someone has a history and the doses took, matching with clinical signs, anytest... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 48-year-old member asked:
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Serotonin syndrome: Overactivation due to excess serotonin. See diagram. Treatment is emergency intervention if severe, and discontinuing the medication if less severe. S... Read More
A 41-year-old member asked:
Dr. Bennett Machanic
Neurology 52 years experience
See below: Elevated temperature (hyperthermia), muscular rigidity, confusion, disorientation, perhaps dehydration, and clinical changes in muscle enzymes, blood ... Read More
Dr. Paul Grin
Pain Management 36 years experience
Serotonin syndrome: is characterized by neuromuscular, autonomic, and neuropsychiatric (cognitive and behavioral) abnormalities. Restless feeling, continuous muscle spasm... Read More
A 37-year-old member asked:
Dr. Martin Morell
Rheumatology 29 years experience
Life: Threatening drug reaction to too much serotonin from one or several drug interactions, can cause neurological and cognitive symptoms.
A 35-year-old member asked:
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Serotonin syndrome : You must have at least three of the following signs or symptoms: agitation diarrhea heavy sweating not due to activity fever mental status chang... Read More
A 33-year-old member asked:
Dr. Thomas Steele
Psychiatry 59 years experience
Yes, if severe: Severity of serotonin syndrome can very from mild to fatal. If significant symptoms are present, that can constitute a potential emergency, and should... Read More
A 45-year-old male asked:
Dr. Lynne Weixel
Clinical Psychology 36 years experience
See your Dr: The Dr who prescribed the medications that resulted in developing this condition must be involved in the resolution. If that's not possible - find ano... Read More
A 34-year-old member asked:
Dr. Marc Zimmermann
Psychiatry 22 years experience
Seratonin: Serotonin is a chemical produced by the body that enables brain cells and other nervous system cells to communicate with one another. Too little serot... Read More
A 50-year-old member asked:
Dr. Ruth Seaman
A Verified Doctoranswered
A US doctor answeredLearn more
Variable: In early-mild forms, it can be subtle, but certainly not in the full-blown syndrome. Increased reflexes and involuntary jerking, high temperature, po... Read More
A 19-year-old female asked:
Dr. Cecily Kelly
Specializes in Family Medicine
YES: Serotonin syndrome is a medical emergency if you have symptoms. There are many medications that increase serotonin in your body, but there is no hard... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership